| Model Number |
VTICMO13.2 |
| Medical Device Problem Codes |
Off-Label Use (1494); Optical Problem (3001)
| Health Effect - Clinical Code |
Halo (2227)
| Date of Event |
10/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Race: unk.Ethnicity: unk.Race: unk.Explant date: na.Device code: (b)(4) - this lens model is contraindicated for patients with age more than that of 45 years.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticmo13.2 implantable collamer lens, -16.50/+3.0/090 (sphere/cylinder/axis), into the patients right eye (od) on 18-oct-2022.The patient experienced haloes at night by car dashboard.The lens remained implanted.The va had improved and patient was doing well.Additional information has been requested but none has been forthcoming.